MathSciNet Relay Station
MathSciNet bibliographic data
MR3037788 52A40 (52A38)
Böröczky, Károly J.; Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong The logarithmic Minkowski problem. J. Amer. Math. Soc. 26 (2013), no. 3, 831–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement